# SDR CALA2013101592067

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 40,404 hours, 17,447 cycles
- Engine: Iae V2527A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS O2 MASK MIC INOPERATIVE.  SECURED MASK CONNECTOR & OPERATIONS CHECKED OKAY.
